# SDR REXA2015061100587

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-901 RT ENG AFT LOWER FAN COWL FWD CORNER GOUGED.  R & R RT ENG LOWER FAN COWL EDGE MEMBER IAW SRM 51-40-11 & SRM 51-42-13.
